# SDR HEEA955636

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: BYLM5090185
- Condition: Armature Burnt
- Location: Step
- Part time: 33 hours
- Component: SYLC502283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  INSPECTED AND BENCH CHECKED BY ACCESSORY OVERHAUL SHOP.  UNIT SLOW TO RESPOND AND DREW EXCESSIVELY HIGH AMPS.  FOUND ARMATURE BURNT.
